For the most recent entries see the Petri Nets Newsletter.

Generalization of Queueing Network Product Form Solutions to Stochastic Petri Nets.

Florin, G.; Natkin, S.

In: IEEE Transactions on Software Engineering, Vol. 17, No. 2, pages 99-107. February 1991.

Abstract: A new solution is given for the steady-state probability computation of closed synchronized queuing networks. A closed synchronized queuing network is a particular Markov stochastic Petri net (a bounded and monovaluated Petri net with a strongly connected reachability graph and constant firing rates independent of markings). It is shown that the steady-state probability distribution can be expressed using matrix products. The results generalize the Gordon-Newell theorem. A prototype solver developed from this result is presented.

Keywords: generalized queueing network product form solutions; stochastic net; steady-state probability (of) closed synchronized queueing networks; Markov stochastic net; Gordon- Newell theorem.

Do you need a refined search? Try our search engine which allows complex field-based queries.

Back to the Petri Nets Bibliography